# SDR P5CA9500470

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Condition: Delaminated
- Location: Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATIONS, DENTS AND EDGE DAMAGE ON WING PANELS 672AB, 672CB, 577ET AND 677FT.  REPAIRED PER BOEING SRM 51-40-06 AND 51-40-09.
